# SDR AALA201706159004

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 44,877 hours, 16,522 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: Aft Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT AFT DOOR DISAGREE ECAM MESSAGE. REMOVED AND REPLACED THE PROXIMITY SWITCH.
